Alert archive / New Mexico / High Wind Watches in 2015
High Wind Watch 2, NWS Albuquerque, NM
NWS Albuquerque, NM issued this high wind watch at Nov 9, 2015, 3:53 AM MST. It took effect at Nov 10, 2015, 6:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 9, 2015, 3:53 AM MST (10:53 UTC)
- In effect from
- Nov 10, 2015, 6:00 PM MST
- Expired
- Nov 9, 2015, 3:28 PM MST
- In force
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
318 WWUS75 KABQ 091053 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 353 AM MST MON NOV 9 2015 ...HIGH WINDS EXPECTED FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL NEW MEXICO TUESDAY NIGHT INTO WEDNESDAY... .AN UPPER LEVEL CLOSED LOW ALONG THE WEST COAST WILL MOVE INLAND TODAY AND REACH NEW MEXICO TUESDAY NIGHT. INCREASING WINDS ALOFT WILL COMBINE WITH A DEEPENING SURFACE LOW TO CREATE THE POTENTIAL FOR HIGH WINDS FROM AROUND CLINES CLINES CORNERS SOUTH TO RUIDOSO TUESDAY NIGHT INTO WEDNESDAY. NMZ523-524-526-539-540-091900- /O.NEW.KABQ.HW.A.0002.151111T0100Z-151111T1900Z/ CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 353 AM MST MON NOV 9 2015 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING. * LOCATION...THE CENTRAL AND SOUTH CENTRAL HIGHLANDS...THE SOUTH CENTRAL MOUNTAINS...EASTERN LINCOLN COUNTY AND SOUTHWEST CHAVES COUNTY. * WINDS...SOUTHWEST INCREASING TO 25 TO 35 MPH WITH GUSTS TO 50 MPH TUESDAY...BECOMING WEST AND INCREASING TO 30 TO 40 MPH WITH GUSTS TO 60 MPH TUESDAY NIGHT INTO WEDNESDAY MORNING. WINDS SUBSIDING BY WEDNESDAY AFTERNOON. * TIMING...STRONGEST WINDS EXPECTED FROM 9 PM TUESDAY NIGHT TO 9 AM WEDNESDAY MORNING MST. * VISIBILITY...MAY BE REDUCED TO 3 MILES OR LESS IN BLOWING DUST. * LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTH TO SOUTH ORIENTED ROADWAYS. THIS INCLUDES U.S. HIGHWAY 285 FROM NORTH OF CLINES CORNERS TO DURAN...U.S. HIGHWAY 54 FROM DURAN TO NEAR ANCHO...AND STATE HIGHWAY 48 FROM CAPITAN TO RUIDOSO. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A POTENTIALLY DAMAGING HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$
2 follow-up statements
694 WWUS75 KABQ 091839 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1139 AM MST MON NOV 9 2015 ...HIGH WINDS EXPECTED FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL NEW MEXICO TUESDAY NIGHT INTO WEDNESDAY... .AN UPPER LEVEL CLOSED LOW ALONG THE WEST COAST IS MOVING INLAND TODAY AND WILL REACH NEW MEXICO TUESDAY NIGHT. INCREASING WINDS ALOFT WILL COMBINE WITH A DEEPENING SURFACE LOW TO CREATE THE POTENTIAL FOR DAMAGING WINDS FROM AROUND CLINES CLINES CORNERS SOUTH TO RUIDOSO TUESDAY NIGHT INTO WEDNESDAY. NMZ523-524-526-539-540-100000- /O.CON.KABQ.HW.A.0002.151111T0100Z-151111T1900Z/ CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 1139 AM MST MON NOV 9 2015 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... * LOCATION...THE CENTRAL AND SOUTH CENTRAL HIGHLANDS...THE SOUTH CENTRAL MOUNTAINS...EASTERN LINCOLN COUNTY AND SOUTHWEST CHAVES COUNTY. * WINDS...SOUTHWEST INCREASING TO 25 TO 35 MPH WITH GUSTS TO 50 MPH TUESDAY...BECOMING WEST AND INCREASING TO 30 TO 40 MPH WITH GUSTS TO 60 MPH TUESDAY NIGHT INTO WEDNESDAY MORNING. WINDS SUBSIDING BY WEDNESDAY AFTERNOON. * TIMING...STRONGEST WINDS EXPECTED FROM 9 PM TUESDAY NIGHT TO 9 AM WEDNESDAY MORNING MST. * VISIBILITY...MAY BE REDUCED TO 3 MILES OR LESS IN BLOWING DUST. * LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTH TO SOUTH ORIENTED ROADWAYS. THIS INCLUDES U.S. HIGHWAY 285 FROM NORTH OF CLINES CORNERS TO DURAN...U.S. HIGHWAY 54 FROM DURAN TO NEAR ANCHO...AND STATE HIGHWAY 48 FROM CAPITAN TO RUIDOSO. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A POTENTIALLY DAMAGING HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$
392 WWUS75 KABQ 092228 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 328 PM MST MON NOV 9 2015 ...STRONG TO POTENTIAL DAMAGING WINDS EXPECTED FOR MUCH OF NEW MEXICO TUESDAY AFTERNOON INTO WEDNESDAY AFTERNOON... .AN UPPER LEVEL LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT OVER OREGON AND NORTHERN CALIFORNIA WILL CONTINUE TO MOVE SOUTHEAST AND REACH NEW MEXICO LATE TUESDAY. STRONG WINDS ARE FORECAST BOTH AHEAD OF AND BEHIND THE COLD FRONT TUESDAY AFTERNOON AND OVERNIGHT INTO WEDNESDAY...WITH SOME DAMAGING WINDS POSSIBLE TUESDAY NIGHT ACROSS THE CENTRAL HIGHLANDS...SOUTH CENTRAL MOUNTAINS AND NEARBY HIGHLANDS. WINDS WILL TREND DOWN WEDNESDAY AFTERNOON AND RELAX WEDNESDAY EVENING AS THE SYSTEM PULLS FURTHER NORTHEAST AWAY FROM NEW MEXICO. NMZ523-524-526-539-540-100600- /O.UPG.KABQ.HW.A.0002.151111T0100Z-151111T1900Z/ /O.NEW.KABQ.HW.W.0003.151110T2000Z-151111T2000Z/ CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 328 PM MST MON NOV 9 2015 ...HIGH WIND WARNING IN EFFECT FROM 1 PM TUESDAY TO 1 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 1 PM TUESDAY TO 1 PM MST WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * LOCATION...THE CENTRAL AND SOUTH CENTRAL HIGHLANDS...THE SOUTH CENTRAL MOUNTAINS...EASTERN LINCOLN COUNTY AND SOUTHWEST CHAVES COUNTY. * WINDS...SOUTHWEST INCREASING TO 25 TO 35 MPH WITH GUSTS TO 50 MPH TUESDAY AFTERNOON...BECOMING WEST AND INCREASING TO 35 TO 45 MPH WITH GUSTS TO 60 MPH TUESDAY NIGHT INTO WEDNESDAY MORNING. WINDS SUBSIDING BY WEDNESDAY AFTERNOON. * TIMING...STRONGEST WINDS EXPECTED FROM 5 PM TUESDAY EVENING TO 5 AM WEDNESDAY MORNING MST. * VISIBILITY...LOCALIZED REDUCTIONS TO NEAR 3 MILES IN BLOWING DUST POSSIBLE TUESDAY AFTERNOON. * LOCAL IMPACTS...STRONG TO DANGEROUS CROSS WINDS ARE EXPECTED ON NORTH TO SOUTH ORIENTED ROADWAYS. THIS INCLUDES U.S. HIGHWAY 285 FROM NORTH OF CLINES CORNERS TO DURAN...U.S. HIGHWAY 54 FROM DURAN TO NEAR ANCHO...AND STATE HIGHWAY 48 FROM CAPITAN TO RUIDOSO. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ506>508-515-521-522-525-527>538-100600- /O.NEW.KABQ.WI.Y.0020.151110T2000Z-151111T2000Z/ WEST CENTRAL MOUNTAINS-WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- ESTANCIA VALLEY-UPPER TULAROSA VALLEY-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS- 328 PM MST MON NOV 9 2015 ...WIND ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 1 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM TUESDAY TO 1 PM MST WEDNESDAY. * LOCATION...WESTERN MOUNTAINS...WEST CENTRAL HIGHLANDS... SANDIA/MANZANO MOUNTAINS...ESTANCIA VALLEY...UPPER TULAROSA VALLEY...EAST SLOPES SANGRE DE CRISTO MOUNTAINS...RATON RIDGE... NORTHEAST HIGHLANDS...EASTERN PLAINS. * WINDS...SOUTHWEST 25 TO 35 MPH WITH OCCASIONAL GUSTS TO NEAR 50 MPH TUESDAY AFTERNOON...INCREASING WEST 30 TO 35 MPH WITH A FEW GUSTS TO NEAR 55 MPH TUESDAY NIGHT INTO WEDNESDAY MORNING. * TIMING...STRONGEST WINDS SPEEDS WILL BE BEHIND THE COLD FRONT BETWEEN TUESDAY EVENING AT 5 PM AND WEDNESDAY MORNING AT 5 AM MST. * VISIBILITY...LOCAL REDUCTIONS TO NEAR 3 MILES IN BLOWING DUST POSSIBLE TUESDAY AFTERNOON. * LOCAL IMPACTS...STRONG CROSS WINDS ON NORTH TO SOUTH ORIENTED ROADWAYS. THIS INCLUDES INTERSTATE 25 BETWEEN LAS VEGAS AND RATON PASS...HIGHWAY 285 BETWEEN ROSWELL AND VAUGHN...HIGHWAY 84 BETWEEN FORT SUMNER...SANTA ROSA AND LAS VEGAS AND HIGHWAY 54 NEAR CARRIZOZO. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this high wind watch went out at Nov 9, 3:33 AM MST, 20 minutes earlier.
Area forecast discussion, Nov 9, 3:33 AM MST, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 333 AM MST MON NOV 9 2015 .SYNOPSIS... STRONG WINDS...MUCH COOLER TEMPERATURES...AND SOME MOUNTAIN SNOW ON THE WAY. THESE WEATHER CHANGES COMPLIMENTS OF A STORM ALONG THE WEST COAST EARLY THIS MORNING. THE UPPER LOW WILL CROSS NM TUESDAY NIGHT WHILE A SURFACE LOW QUICKLY DEEPENS OVER SOUTHEAST CO AND WEST KS. WINDS WILL INCREASE TUESDAY INTO WEDNESDAY WITH HIGH WINDS POSSIBLE OVER CENTRAL AND SOUTH CENTRAL ZONES. A STRONG SURFACE COLD FRONT WILL CROSS NM TUESDAY NIGHT WITH CHILLY AIR BEHIND IT. RAIN AND SNOW SHOWERS WILL FAVOR THE WEST AND NORTH WITH SNOW AND BLOWING SNOW IN THE MOUNTAINS. && .DISCUSSION... ONE MORE NICE DAY TODAY WITH A GOOD DEAL OF SUNSHINE...MILD NOVEMBER TEMPERATURES AND NOT TOO MUCH WIND. THERE WILL BE SOME GUSTY BREEZES ACROSS EAST CENTRAL NM. TONIGHT WILL BE MAINLY CLEAR WITH ABOVE NORMAL LOW TEMPERATURES. WINDS WILL BE ON THE INCREASE OVER THE WESTERN AND CENTRAL MOUNTAIN TOPS. CHANGES BEGIN TUESDAY WITH WINDS CONTINUING TO INCREASE AHEAD OF THE STORM SYSTEM. BREEZY TO WINDY CONDITIONS WILL BE COMMON WITH WIND ADVISORY CRITERIA DEVELOPING OVER THE SOUTHWEST AND SOUTH CENTRAL MOUNTAINS. SHOWERS WILL DEVELOP OVER THE WEST AND NORTH DURING THE DAY. MOST SHOWERS WILL BE IN THE FORM OF RAIN EXCEPT FOR WET SNOW ON THE MOUNTAIN TOPS. HIGHS WILL START DOWN IN THE WEST IN RESPONSE TO INCREASED CLOUD COVER AND LOWERING HEIGHTS. HIGHS IN THE EAST WILL BE EVEN HIGHER AND BE 5 TO 15 DEGREES ABOVE NORMAL. WINDS WILL CONTINUE TO INCREASE TUESDAY NIGHT ESPECIALLY OVER THE MOUNTAINS. WE WILL ISSUE A HIGH WIND WATCH FOR THE EAST CENTRAL TO SOUTH CENTRAL HIGH TERRAIN WHICH WILL BE IN EFFECT FROM 6 PM TUESDAY TO 12 PM WEDNESDAY MST. NUMEROUS WIND ADVISORIES WILL BE NEEDED AS WELL. A STRONG COLD FRONT WILL BLAST ACROSS THE STATE TUESDAY NIGHT WITH SNOW LEVELS DROPPING SHARPLY. MODELS THOUGH TAKE THE UPPER LOW ACROSS SOUTHERN CO WITH MOISTURE LIMITED ON THE SOUTH SIDE OF THE LOW. SNOW AMOUNTS LOOK TO BE RATHER SMALL WITH ADVISORY LEVEL AMOUNTS CONFINED TO THE SAN JUAN MOUNTAINS. KEEP IN MIND THOUGH THAT WITH THE STRONG WINDS ANY SNOW WILL BLOW AROUND AND WILL RESTRICT VISIBILITY AT TIMES. THE SHARP DROP IN TEMPS MAY ALSO CAUSE SOME ICY ROADS TO DEVELOP. WINTER WEATHER HIGHLIGHTS WILL BE CONSIDERED ON LATER SHIFTS. A SECONDARY FRONT WILL SWEEP THROUGH THE NORTHEAST WEDNESDAY MORNING. AT THE SAME TIME A RAPIDLY DEVELOPING SURFACE LOW WILL BE OVER SOUTHEAST CO AND WEST KS WILL. SURFACE WINDS WILL BECOME STRONG IN THE NORTHEAST FOR A TIME ON WEDNESDAY. HIGHS WILL BE MUCH COOLER...UP TO 15 DEGREES BELOW NORMAL IN THE WEST. WINDS WILL SUBSIDE LATER WEDNESDAY WITH A COLD NIGHT EXPECTED WEDNESDAY NIGHT. LESS WIND AND MORE SUNSHINE THURSDAY WILL MAKE IT FEEL MILDER BUT HIGHS WILL REMAIN BELOW NORMAL. A WEAK SHORT WAVE ALOFT WILL ALSO DRAG A BACK DOOR COLD FRONT INTO THE EAST THURSDAY. FRIDAY THROUGH THE WEEKEND SHOULD BE DRY DESPITE A WEAK DISTURBANCE ALOFT OVER NM. HIGHS WILL RETURN TO AROUND NORMAL FOR MID NOVEMBER. CHJ && .FIRE WEATHER... AN UPPER LEVEL LOW WILL DROP INTO THE GREAT BASIN FROM THE NW TONIGHT...THEN SHIFT EASTWARD ACROSS UT AND CO TUESDAY AND TUESDAY NIGHT BEFORE EJECTING FROM THE CENTRAL ROCKIES NORTHEASTWARD TOWARD THE GREAT LAKES WEDNESDAY. THE STORM SYSTEM WILL STEER A STRONG SPEED MAXIMUM IN THE POLAR JET OVER THE FORECAST AREA TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. A PACIFIC COLD FRONT WILL ALSO CROSS FROM THE WEST TUESDAY NIGHT. WINDS ALOFT AND SURFACE WINDS WILL BEGIN TO STRENGTHEN ACROSS THE MOUNTAIN TOPS TONIGHT...THEN ACROSS LOWER ELEVATIONS TUESDAY WHEN GUSTS FROM 35 TO 45 MPH WILL BE COMMON WITH STRONGER GUSTS ACROSS THE HIGH TERRAIN SOUTH OF I-40. FALLING HUMIDITIES WITH THE STRENGTHENING WINDS ACROSS CENTRAL AND EASTERN AREAS TUESDAY WILL LEAD TO SOME LOCALIZED CRITICAL FIRE WEATHER CONDITIONS EAST OF THE SANGRE DE CRISTO MOUNTAINS. THE STRONGEST WINDS ARE EXPECTED TUESDAY NIGHT AND WEDNESDAY MORNING WHEN GUSTS TO 60 MPH WILL BE POSSIBLE NEAR AND SOUTH OF CLINES CORNERS...WITH THE POTENTIAL FOR 50 MPH WIND GUSTS ACROSS THE SW MOUNTAINS...ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN...AND EASTWARD ACROSS PARTS OF THE EAST CENTRAL AND NE PLAINS. INITIALLY WIND DIRECTIONS WILL BE OUT OF THE SOUTHWEST...BUT THEY WILL SHIFT OUT OF THE W AND NW WITH THE PASSAGE OF THE COLD FRONT TUESDAY NIGHT. AFTER THE PACIFIC FRONT CROSSES FROM THE WEST...A BACK DOOR COLD FRONT SHOULD DROP SOUTHWARD ACROSS THE NE PLAINS PRODUCING WIND GUSTS TO 50 MPH EAST OF RATON TO THE OK BORDER WEDNESDAY MORNING THROUGH MID DAY. THE STRONG WINDS WILL WEAKEN RAPIDLY EARLY WEDNESDAY AFTERNOON AS THE SPEED MAXIMUM ALOFT EXITS SWIFTLY EASTWARD. THE STORM SYSTEM WILL BRING MAINLY SCATTERED TO ISOLATED RAIN SHOWERS TO WESTERN AND N CENTRAL AREAS TUESDAY...BUT THE SNOW LEVEL WILL DROP TO VALLEY BOTTOMS TUESDAY NIGHT AS COVERAGE OF PRECIPITATION INCREASES ACROSS THE NORTHWEST HALF OF THE FORECAST AREA. MOST LIQUID EQUIVALENT PRECIPITATION AMOUNTS TUESDAY AND TUESDAY NIGHT SHOULD REMAIN UNDER A QUARTER INCH WITH THE BEST CHANCE OF WETTING PRECIP FROM THE CHUSKAS TO THE SOUTHERN SAN JUANS AND SANGRE DE CRISTOS. A FEW INCHES OF SNOW WILL PROBABLY ACCUMULATE IN THE MOUNTAINS NEAR THE CO BORDER WITH THIS WESTERLY UPSLOPE FLOW EVENT. SOME SNOW SHOWERS MAY LINGER IN THE N MOUNTAINS AND EASTWARD ALONG THE CO BORDER WEDNESDAY MORNING. TEMPERATURES WILL FALL ACROSS THE WEST TUESDAY...THEN AREAWIDE BEHIND THE COLD FRONTS WEDNESDAY BEFORE REBOUNDING THURSDAY. ANOTHER COLD FRONT WILL DROP SOUTHWARD THROUGH CENTRAL AND ESPECIALLY EASTERN AREAS THURSDAY NIGHT...DROPPING TEMPERATURES ACROSS THE EAST AGAIN FRIDAY. A WARMING TREND IS THEN EXPECTED AT THE END OF THE WEEK AREAWIDE AS A RIDGE OF HIGH PRESSURE DOMINATES THE WESTERN US...DESPITE A WEAK AND DRY UPPER LOW OVER THE CA/AZ BORDER. AFTER STRONG VENTILATION WITH THE TUE/WED WIND EVENT...WIDESPREAD POOR VENTILATION IS EXPECTED IN THE WAKE OF THE PACIFIC COLD FRONT THURSDAY THROUGH AT LEAST SATURDAY. 44 && .AVIATION... 06Z TAF CYCLE VFR CONDITIONS WILL PREVAIL OVERNIGHT UNDER A WEAK UPPER LEVEL RIDGE. PATCHY VALLEY FOG IS POSSIBLE IN THE PECOS RIVER VALLEY FROM 10-14Z...INCLUDING KROW. THE RIDGE WILL SHIFT EAST OF THE REGION MONDAY...AHEAD OF AN UPPER LEVEL LOW DROPPING SEWD INTO THE INLAND NW AND GREAT BASIN. WEST TO SOUTHWEST WINDS ACROSS NM WILL INCREASE...ESPECIALLY ACROSS THE HIGHER TERRAIN AND ERN PLAINS. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 61 32 51 27 / 0 0 30 40 DULCE........................... 56 26 49 24 / 0 0 40 60 CUBA............................ 57 27 52 23 / 0 0 10 50 GALLUP.......................... 60 27 50 22 / 0 0 30 30 EL MORRO........................ 58 25 49 19 / 0 0 20 20 GRANTS.......................... 61 26 54 23 / 0 0 10 20 QUEMADO......................... 59 28 53 25 / 0 0 10 20 GLENWOOD........................ 65 34 58 27 / 0 0 0 5 CHAMA........................... 53 24 48 20 / 0 5 50 70 LOS ALAMOS...................... 54 32 56 28 / 0 5 5 20 PECOS........................... 54 32 56 26 / 0 0 0 30 CERRO/QUESTA.................... 54 27 53 22 / 0 0 10 30 RED RIVER....................... 43 25 45 16 / 0 0 20 40 ANGEL FIRE...................... 50 25 51 18 / 0 0 5 40 TAOS............................ 55 24 54 21 / 0 0 5 30 MORA............................ 54 30 56 24 / 0 0 0 30 ESPANOLA........................ 58 29 56 26 / 0 0 0 20 SANTA FE........................ 56 33 56 29 / 0 0 5 20 SANTA FE AIRPORT................ 58 31 58 28 / 0 0 0 10 ALBUQUERQUE FOOTHILLS........... 60 35 59 31 / 0 0 0 10 ALBUQUERQUE HEIGHTS............. 62 36 60 32 / 0 0 0 5 ALBUQUERQUE VALLEY.............. 64 33 62 30 / 0 0 0 5 ALBUQUERQUE WEST MESA........... 63 35 60 31 / 0 0 0 10 LOS LUNAS....................... 64 34 63 31 / 0 0 0 5 RIO RANCHO...................... 62 34 59 30 / 0 0 0 10 SOCORRO......................... 67 37 66 34 / 0 0 0 5 SANDIA PARK/CEDAR CREST......... 56 33 57 27 / 0 0 5 10 TIJERAS......................... 60 31 59 28 / 0 0 0 10 MORIARTY/ESTANCIA............... 61 27 61 28 / 0 0 0 5 CLINES CORNERS.................. 57 33 61 29 / 0 0 0 5 GRAN QUIVIRA.................... 59 34 60 31 / 0 0 0 5 CARRIZOZO....................... 64 39 64 33 / 0 0 0 5 RUIDOSO......................... 63 40 63 34 / 0 0 0 10 CAPULIN......................... 63 34 63 31 / 0 0 0 20 RATON........................... 65 28 64 29 / 0 0 0 10 SPRINGER........................ 65 29 65 30 / 0 0 0 5 LAS VEGAS....................... 63 32 62 31 / 0 0 0 5 CLAYTON......................... 68 40 72 35 / 0 0 0 5 ROY............................. 65 36 68 33 / 0 0 0 5 CONCHAS......................... 71 40 71 35 / 0 0 0 5 SANTA ROSA...................... 70 38 72 37 / 0 0 0 5 TUCUMCARI....................... 74 41 76 40 / 0 0 0 5 CLOVIS.......................... 69 38 73 39 / 0 0 0 5 PORTALES........................ 70 39 74 40 / 0 0 0 5 FORT SUMNER..................... 70 38 73 36 / 0 0 0 5 ROSWELL......................... 73 37 76 39 / 0 0 0 5 PICACHO......................... 70 39 72 37 / 0 0 0 5 ELK............................. 67 37 67 36 / 0 0 0 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING FOR THE FOLLOWING ZONES... NMZ523-524-526-539-540. && 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 9, 3:00 PM MST | Fire Weather Watch | ABQ | Harding, San Miguel, Union | 17 hr |
| Nov 9, 3:28 PM MST | High Wind Warning | ABQ | 29 hr | |
| Nov 9, 3:28 PM MST | Wind Advisory | ABQ | 29 hr |
Nearby
High Wind Watches in New Mexico, 2015Every high wind watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.